| Model Number |
383562 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient emailed that he was shocked inappropriately twice and that his device had to be replaced.Asked the patient for more information so we can follow up on the complaint and get explant date etc.Tried following up with physician several times to get more information.No further information was provided.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.